# SDR DXTA2011041104544

- Difficulty date: April 11, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N339QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800191
- Aircraft time: 2,704 hours, 1,716 cycles
- Engine: Pwc PW306C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR HANDLE COULD NOT BE MOVED FROM THE DOWN POSITION. THIS WAS FOLLOWED BY AN AMBER "WOW MISCOMPARE" CAS MESSAGE.  PERFORMED GEAR SWING. NO DEFECTS NOTED.  COULD NOT DUPLICATE SQ REMOVED & INSPECTED GEAR HANDLE CONTROL UNIT. FOUND UNIT DIRTY & CLEANED. REINSTALLED UNIT.  CHECKED SERVICE OF NOSE STRUT & RESERVICED.  OPS & LEAK CK GOOD.  INSPECTED ALL 3 SQUAT SWITCHES.  NO DEFECTS NOTED. PERFORMED FINAL GEAR SWINGS. OPS CHECKED GOOD.  ALL IAW MM 32-20-00.
